Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 589480, 11 pages
http://dx.doi.org/10.1155/2008/589480
Research Article

Unbounded Solutions of a Boundary Value Problem for Abstract nth-Order Differential Equations on an Infinite Interval

1School of Sciences, Qingdao Agricultural University, Shandong, Qingdao 266109, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 29 January 2007; Revised 28 May 2007; Accepted 17 October 2007

Academic Editor: Aizicovici Sergiu

Copyright © 2008 Zhenbin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenbin Liu, Lishan Liu, Yonghong Wu, and Jing Zhao, “Unbounded Solutions of a Boundary Value Problem for Abstract nth-Order Differential Equations on an Infinite Interval,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 589480, 11 pages, 2008. doi:10.1155/2008/589480